# SDR ABXA9800914

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: QS100M128H
- Condition: Loose
- Location: Rt Exchanger
- Component: Doug
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 220, A LOUD BANG OCCURRED AND CABIN PRESSURE BEGAN TO INCREASE 500 FT PER MIN.  INITIATED EMERGENCY DESCENT INTO BFI.  FOUND RIGHT HEAT EXCHANGER DUCT CLAMP NOT SECURED.  RESECURED CLAMP, OPS CHECKED GOOD.
